# SDR F3LA200200085

- Difficulty date: February 24, 2002
- Submitted: March 1, 2002
- Operation: Air carrier
- Aircraft: N315FL
- Make and model: Boeing 737-36E
- Aircraft serial: 25159
- Aircraft time: 28,949 hours, 15,123 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-2 CHECK, INSPECTION REPORTED AFT CARGO DOOR INNER SKIN CRACKED AT LIGHTENING HOLE IN LOWER AFT CORNER.  STOP DRILLED CRACK AT LIGHTENING HOLE ON LOWER AFT CORNER OF AFT CARGO DOOR AND REPAIRED PER SRM 51-50-2 AND 51-70-13.
